MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes Infusion or Flow Problem (2964); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot numbers are: elecsys ft4 iv - 884942 elecsys tsh v2 - 906453 elecsys vitamin b12 ii immunoassay - 839234 elecsys ferritin - 878141 the expiration dates were not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys ft4 iv, elecsys tsh v2, elecsys vitamin b12 ii immunoassay, and elecsys ferritin assay results for four patient samples tested on the cobas e 411 analyzer (disk system).Elecsys ft4 iv patient sample 1 the initial result is <0.101 ng/dl.The repeat result is 1.09 ng/dl.Elecsys tsh v2 patient sample 2 the initial result is 0.02 uiu/ml.The repeat result is 1.85 uiu/ml.Elecsys vitamin b12 ii immunoassay patient sample 3 the initial result is <150 pg/ml.The repeat result is 710.5 pg/ml.Elecsys ferritin patient sample 4 the initial result is 1.8 ng/ml.The repeat result is 70.70 ng/ml.The doctor questioned the low tsh result, and multiple assays had low results, prompting the rerun.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The field service engineer (fse) inspected the module and found the sample and reagent probe tubing off the tensioning pulley system, resulting in sampling errors.He replaced this part, cleaned and lubricated the sample and reagent probe linear bearings, and performed preventive maintenance.He verified the module's performance with artificial media, mechanical, instrument, and precision checks.The investigation determined that a component failure caused the event.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24816652
Report Number1823260-2026-01337
Device Sequence Number17678629
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale